# SDR HEEA954416

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5624R0A
- Condition: Bearing Worn
- Location: Lt Slider
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN L/H SLIDING DOOR..  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
